Can the pill make you nauseous?

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Can the pill make you nauseous?

Postby Josie » Thu Apr 23, 2009 2:48 pm

Hi, thanks to those who commented on my last post about my mysterious 'illness'. I do think you're right that I'm exhausted -- but now I'm wondering, might the pill be making me feel nauseous and tired? A friend of mine said it used to do that to her, so I'm wondering has anyone on here ever experienced this? I'm definitely not pregnant.
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Can the pill make you nauseous?

Postby dipsydoodlenoodle » Thu Apr 23, 2009 3:12 pm

I think it can. It's some of the common side effects as far as I am aware.
A hug is a great gift, one size fits all.
User avatar
dipsydoodlenoodle
Long Term Lodger
Long Term Lodger
 
Posts: 3928
Joined: Fri Feb 08, 2008 4:24 pm
Location: England
Gender: Female

Re: Can the pill make you nauseous?

Postby LemonJuice87 » Fri Apr 24, 2009 5:12 pm

It is one of the side effects.

I didnt realise at the time that it was the pills that were making me feel ropey. Untill i came off them and felt fine.
You know you're a mum when the thought of food shopping alone becomes exciting.

When you and your significant other are having an argument, just take all of your clothes off during the spat and stand there. Something is bound to happen!! =]
User avatar
LemonJuice87
Familiar Face
Familiar Face
 
Posts: 499
Joined: Sun Nov 11, 2007 11:27 pm
Location: Good ol' Wolverhampton
Gender: Female

Re: Can the pill make you nauseous?

Postby embop » Sat Apr 25, 2009 12:29 pm

yes It happend to me, I changes pills about 3 times before I found the right one for me.
Worrying is like a rocking chair. It gives you something to do but never gets you anywhere.
User avatar
embop
Site Owner
Site Owner
 
Posts: 83
Joined: Sun Feb 22, 2009 9:27 pm
Location: uk
Gender: Female

Re: Can the pill make you nauseous?

Postby LemonJuice87 » Sat Apr 25, 2009 12:37 pm

I cant even remember how many times i changed pills.

Ive had the implant, so now i dont have to remember to take pills, i dont have to worry about contraceptionfor 3 years and i've never felt soo much better.
I'd recomend it to anyone who has problems forgetting to take the pill. Or just dont like taking pills. :D
You know you're a mum when the thought of food shopping alone becomes exciting.

When you and your significant other are having an argument, just take all of your clothes off during the spat and stand there. Something is bound to happen!! =]
User avatar
LemonJuice87
Familiar Face
Familiar Face
 
Posts: 499
Joined: Sun Nov 11, 2007 11:27 pm
Location: Good ol' Wolverhampton
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 1 guest